Alert archive / Ohio / Gale Warnings in 2008
Gale Warning 20, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Dec 1, 2008, 3:50 AM EST. It took effect at Dec 1, 2008, 7:00 AM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2008, 3:50 AM EST (08:50 UTC)
- In effect from
- Dec 1, 2008, 7:00 AM EST
- Expired
- Dec 2, 2008, 3:31 AM EST
- In force
- 21 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KCLE 010850 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 350 AM EST MON DEC 1 2008 LEZ061-144>149-164>169-011700- /O.NEW.KCLE.GL.W.0020.081201T1200Z-081202T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 350 AM EST MON DEC 1 2008 ...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST TUESDAY. WINDS ARE EXPECTED TO INCREASE TO MINIMAL GALE FORCE ON LAKE ERIE AS A RESULT OF LOW PRESSURE MOVING OFF TO THE NORTHEAST. WINDS ARE EXPECTED TO REACH 35 KNOT GALES TODAY AND THEN DIMINISH BELOW GALES SHORTLY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142-143-011700- /O.NEW.KCLE.SC.Y.0079.081201T1200Z-081202T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 350 AM EST MON DEC 1 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST TUESDAY. WINDS ARE EXPECTED TO INCREASE OVER LAKE ERIE AND THEY SHOULD BE STRONG ENOUGH TO CAUSE SOME SMALL CRAFT ADVISORY CRITERIA TO BE MET. THE WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT OVER THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
4 follow-up statements
000 WHUS71 KCLE 011417 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 917 AM EST MON DEC 1 2008 LEZ061-144>149-164>169-012230- /O.CON.KCLE.GL.W.0020.000000T0000Z-081202T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 917 AM EST MON DEC 1 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. WINDS ARE EXPECTED TO INCREASE TO MINIMAL GALE FORCE ON LAKE ERIE TODAY AS A RESULT OF LOW PRESSURE MOVING OFF TO THE NORTHEAST. WINDS ARE EXPECTED TO DIMINISH BELOW GALES SHORTLY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142-143-012230- /O.CON.KCLE.SC.Y.0079.000000T0000Z-081202T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 917 AM EST MON DEC 1 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. WINDS ARE EXPECTED TO INCREASE OVER LAKE ERIE TODAY AND THEY SHOULD BE STRONG ENOUGH TO CAUSE SOME SMALL CRAFT ADVISORY CRITERIA TO BE MET. THE WINDS ARE EXPECTED TO START DIMINISHING TOWARD DAYBREAK TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 012047 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 347 PM EST MON DEC 1 2008 LEZ061-144>149-164>169-020500- /O.EXT.KCLE.GL.W.0020.000000T0000Z-081202T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 347 PM EST MON DEC 1 2008 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST TUESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM EST TUESDAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE ON THE LAKE THIS EVENING AND INTO THE EARLY OVERNIGHT AS WINDS SHIFT FROM THE SOUTHWEST TO THE WEST WITH THE PASSAGE OF A TROUGH. GALES TO 35 KNOTS CAN BE EXPECTED. WINDS ARE EXPECTED TO DIMINISH TO BELOW GALE FORCE TOWARD MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142-143-020500- /O.CON.KCLE.SC.Y.0079.000000T0000Z-081202T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 347 PM EST MON DEC 1 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. WEST WINDS TO 30 KNOTS WILL PRODUCE CONDITIONS THAT WARRANT A SMALL CRAFT ADVISORY INTO TUESDAY MORNING. WAVES WILL BE 4 TO 6 FEET. WINDS AND WAVES WILL DIMINISH BY LATE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
551 WHUS71 KCLE 020305 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1005 PM EST MON DEC 1 2008 LEZ061-144>149-164>169-020900- /O.CON.KCLE.GL.W.0020.000000T0000Z-081202T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1005 PM EST MON DEC 1 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY ON LAKE ERIE EAST OF THE ISLANDS. GALE FORCE WINDS WILL DIMINISH OVERNIGHT. WEST GALES TO 35 KNOTS WILL DIMINISH TO 30 KNOTS DURING THE EARLY MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS SHOULD SEEK SAFE HARBOR. && $$ LEZ142-143-021115- /O.CON.KCLE.SC.Y.0079.000000T0000Z-081202T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 1005 PM EST MON DEC 1 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM TUESDAY FOR THE WESTERN BASIN OF LAKE ERIE. WEST WINDS 20 TO 25 KNOTS WILL CONTINUE OVERNIGHT. WINDS AND WAVES WILL DIMINISH ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. && $$
888 WHUS71 KCLE 020831 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 AM EST TUE DEC 2 2008 LEZ144>149-021645- /O.CAN.KCLE.GL.W.0020.000000T0000Z-081202T0900Z/ /O.NEW.KCLE.SC.Y.0080.081202T0831Z-081204T0000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 331 AM EST TUE DEC 2 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. WINDS HAVE DIMINISHED OVER LAKE ERIE BELOW THE GALE FORCE BUT REMAIN HIGH ENOUGH TO MAKE CONDITIONS HAZARDOUS TO SMALL CRAFT USERS. WAVES OF 6 TO 9 FEET CAN BE EXPECTED AWAY FROM THE LAKE SHORE BUT ARE EXPECTED TO SUBSIDE TO 4 TO 6 FEET LATE THIS AFTERNOON. WINDS ARE EXPECTED TO INCREASE BACK TO 30 KNOTS TONIGHT AND CONTINUE THROUGH WEDNESDAY. THE HIGHER WINDS WILL CAUSE WAVES TO BUILD TO BETWEEN 5 AND 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-164>169-020945- /O.CAN.KCLE.GL.W.0020.000000T0000Z-081202T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 331 AM EST TUE DEC 2 2008 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE WINDS HAVE DIMINISHED BELOW GALE FORCE OVER LAKE ERIE ALLOWING THE GALE WARNING TO BE CANCELLED. $$ LEZ142-143-020945- /O.CAN.KCLE.SC.Y.0079.000000T0000Z-081202T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 331 AM EST TUE DEC 2 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS OF 15 TO 20 KNOTS CAN BE EXPECTED OVER THE WESTERN BASIN OF LAKE ERIE TODAY. THE FETCH WILL BE SHORT AND WAVES ARE NOT EXPECTED TO AVERAGE ABOVE 4 FEET DURING THE DAY. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LOMBARDY
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Nov 30, 11:52 PM EST, 3 hours 58 minutes earlier.
Area forecast discussion, Nov 30, 11:52 PM EST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1152 PM EST SUN NOV 30 2008 .SYNOPSIS... STRONG LOW PRESSURE OVER NORTHWEST OHIO WILL MOVE INTO EASTERN CANADA THROUGH MONDAY PULLING A SERIES OF TRAILING COLD FRONTS ACROSS OUR AREA. A WEAK RIDGE OF HIGH PRESSURE WILL MOVE EAST ACROSS THE REGION TUESDAY THEN ANOTHER STRONG COLD FRONT WILL MOVE THROUGH WEDNESDAY NIGHT. MORE HIGH PRESSURE IS EXPECTED TO RETURN FRIDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... HAVE MADE MINOR ADJUSTMENTS TO FORECAST. MAIN PRECIP SHIELD NOW MAINLY EAST OF I-71 WITH WESTERN ZONES PRETTY MUCH DRY. THIS WILL BE THE TREND FOR THE OVERNIGHT HOURS AS THE MAIN PRECIP AREA WILL CONTINUE TO VERY SLOWLY LIFT N ACROSS THE AREA. AREAS CURRENTLY SEEING RAIN WILL CONTINUE TO DO SO FOR THE NEXT FEW HOURS. WRAP AROUND SNOW IS STILL OVER IL AND WILL LIKELY NOT MAKE IT TO NW OVERNIGHT. WILL HANG ON TO SMALL CHANCE POPS IN THE WEST JUST IN CASE SOMETHING SNEAKS EARLIER THAN PREDICTED. HAVE BUMPED UP TEMPS EASTERN AREAS OVERNIGHT WHERE THE LOWS THRU 12Z WILL LIKELY BE IN THE MID 30S. THUS...NO MENTION OF SNOW OVERNIGHT IN THE EAST. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/... LIGHT SNOWS CONTINUE MONDAY WITH THE BETTER ACCUMULATION SHIFTING TOWARD THE SNOWBELT WHERE ADDED LAKE ENHANCEMENT BEGINS TO OCCUR. STILL EXPECTING ABOUT 2 INCHES OR LESS OF ACCUMULATION MONDAY LESSENED IN THE EAST IN THE MORNING BY SOME LINGERING MIXTURE. REINFORCING SHOT OF COLD AIR MOVES IN MONDAY NIGHT WITH CONTINUED GOOD THREAT FOR LIGHT SNOW WIDESPREAD WITH LAKE ENHANCEMENT PICKING UP MORE. BEST GUESS IS ABOUT 3 TO 5 NEW INCHES IN THE FAVORED SNOWBELT LOCATIONS MONDAY NIGHT. AN ADVISORY MAY BE NEEDED. HIGH PRESSURE AND MUCH DRIER AIR MOVING IN ON TUE TO PUSH SNOW SHOWERS NE OF AREA BY MIDDLE OF TUE NIGHT AS FLOW TURNS SW AND WARMER AIR ALOFT STARTS MOVING IN. QUESTION LATE TUE NIGHT IS WHETHER WARM ADVECTION END OF THE NIGHT MAY BE STRONG ENOUGH TO WORK ON MARGINAL MOISTURE RETURNING AT MID LEVELS FOR SOME LIGHT PRECIP TO OCCUR IN FAR NW. TEMPS ON THE BUBBLE SO PRECIP TYPE COULD BE ALMOST ANYTHING. THINK SFC TEMPS WILL BOTTOM OUT MIDDLE OF THE NIGHT THEN START TO RISE AS SSW FLOW PICKS UP AND CLOUDS THICKEN. FOR NOW WILL JUST GO FOR SNOW GIVEN THE UNCERTAINTY AND LOW PROBABILITY...STILL PLENTY OF TIME FOR ADDITIONAL ADJUSTMENT AND FINE TUNING. GFS STILL LOOKING FAST WITH COLD FRONT WED AFTERNOON AS IT CONTINUES TO DIFFER RUN TO RUN ON WHETHER AND WHERE A WAVE OF LOW PRESSURE MAY DEVELOP ALONG THE FRONT. ECMWF HAS BEEN MORE CONSISTENT ON WAVE SLOWING FRONTAL PASSAGE UNTIL THU MORNING. WILL STAY WITH GOOD CHANCE FOR RAIN OR SNOW SPREADING ACROSS AREA WED AND WED NIGHT WITH TRANSITION TO SNOW SHOWERS IN THE WEST BY THE END OF WED NIGHT THUS SHOWING MORE OF A LEAN TOWARD THE ECMWF. && .LONG TERM /THURSDAY THROUGH SUNDAY/... COLD FRONT WILL BE MOVING THROUGH THE CWA ON THURSDAY WITH A BRIEF PERIOD OF MIXED PRECIPITATION POSSIBLE AHEAD OF THE FRONT BUT THEN STRONG COLD ADVECTION WILL HELP TO CHANGE THE PRECIPITATION OVER TO ALL SNOW DURING THE DAY. WENT WITH ALL SNOW IN THE GRIDS AT THIS TIME SINCE IT APPEARS THAT IT WILL BE THE PREVAILING CONDITION. THE LAKE EFFECT MACHINE THEN KICKS IN BY THURSDAY NIGHT AND CONTINUES INTO AT LEAST FRIDAY AFTERNOON FOR THE SNOW BELT. LOOKS LIKE IT COULD BE SOME OF THE COLDEST AIR SO FAR THIS SEASON WHICH COULD AMOUNT TO SOME SIGNIFICANT SNOWFALL AS IT INTERACTS WITH THE LAKE. BELOW AVERAGE TEMPERATURES ARE EXPECTED THURSDAY THROUGH SATURDAY. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... SURFACE LOW PRESSURE IS SLOWLY LIFTING NE ACROSS WESTERN LAKE ERIE. SOUTH FLOW WILL BECOME SOUTHWEST AT ALL SITES AS DRIER AIR FILTERS AROUND THE LOW. SHOWERS HAVE BEEN REDEVELOPING ACROSS CENTRAL OHIO THOUGH SO IT WILL TAKE A WHILE TO GET THE RAIN OUT OF NE OH/NW PA. COLD ADVECTION UNDERWAY ACROSS WESTERN OHIO AND A FEW REPORTS OF WET SNOW FLAKES OCCURRING SW OHIO. WILL MENTION A RAIN/SNOW MIX ONLY AT MFD OVERNIGHT AS COLD AIR WILL GET THERE BEFORE OTHER TAF SITES AND ELEVATION WILL HELP. CEILINGS SHOULD IMPROVE TO MVFR WITH VSBY IMPROVING TO VFR AS SHOWERS END. MVFR SNOW SHOWERS SHOULD ROTATE IN DURING THE DAY MONDAY AS WRAP AROUND/UPPER TROUGH MOVES THROUGH. LOCAL IFR CEILINGS/VSBY MONDAY INTO MONDAY NIGHT IN HEAVIER SNOW SHOWERS. GUSTY WINDS FROM THE SOUTHWEST 25-30 KNOTS MONDAY. OUTLOOK...SOME LAKE ENHANCED SNOW SHOWERS EXTREME NE OH/NW PA MONDAY NIGHT INTO EARLY TUESDAY. MVFR CEILINGS MAY LINGER MUCH OF TUESDAY AT ALL TAF SITES BEFORE CLEARING PUSHES IN FROM THE WEST. THE BREAK IN THE WEATHER MAY LAST UNTIL WEDNESDAY AFTERNOON AS SHOWERS DEVELOP WITH THE NEXT COLD FRONT. DEEP TROUGH ALOFT TO CROSS THE AREA AT THE END OF THE WEEK WITH MVFR CEILINGS AND SNOW SHOWERS ESPECIALLY ACROSS NE OH/NW PA. && .MARINE... WEB CAMS FROM THE WESTERN END OF LAKE ERIE INDICATE CHOPPY WATERS WHILE THE REMAINING BOUY CONTINUES TO INDICATE WAVES AROUND 5 FEET AT TIMES SINCE 1 PM. WILL KEEP THE SMALL CRAFT ADVISORY IN EFFECT AS PREVIOUSLY CONFIGURED AND LET IT EXPIRE AT 02Z. SOUTHWESTERLY WINDS WILL PREVAIL INTO THE MIDDLE OF NEXT WEEK AS THE SURFACE LOW LIFTS NORTH OF THE LAKE. WINDS WILL INCREASE AGAIN AHEAD OF THE NEXT WAVE THAT WILL ARRIVE ON THURSDAY. SOUTHWESTERLY WINDS MONDAY INTO MONDAY NIGHT AND AGAIN ON WEDNESDAY INTO THURSDAY COULD CAUSE ISSUES WITH WATER LEVELS IN THE WESTERN BASIN. WIND SPEEDS IN THE WAKE OF THE FRONT ON WEDNESDAY INTO THURSDAY WILL LIKELY REQUIRE A GALE BUT WILL NOT HOIST A WATCH YET. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...KUBINA SHORT TERM...ADAMS LONG TERM...MULLEN AVIATION...KOSARIK MARINE...KIELTYKA/MULLEN
Hazardous weather outlook, Nov 30, 3:16 PM EST, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 316 PM EST SUN NOV 30 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-012030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 316 PM EST SUN NOV 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LAKE ENHANCED SNOW IS EXPECTED TO DEVELOP LATE MONDAY AND CONTINUE INTO TUESDAY FOR THE SNOWBELT COUNTIES. LOCALLY SIGNIFICANT ACCUMULATION IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-012030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 316 PM EST SUN NOV 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WINDS MAY APPROACH GALE FORCE WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 3:42 AM EST | Lake Effect Snow Advisory | CLE | Ashtabula, Geauga, Lake | 31 hr |
| Dec 1, 3:50 AM EST | Small Craft Advisory | CLE | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.